On the dimension of polytopes of planar three-index transportaion problems

A. Korsnikov, Rainer Ernst Burkard

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)107-116
JournalOptimization
Volume20
Publication statusPublished - 1989

Cite this

On the dimension of polytopes of planar three-index transportaion problems. / Korsnikov, A.; Burkard, Rainer Ernst.

In: Optimization, Vol. 20, 1989, p. 107-116.

Research output: Contribution to journalArticleResearchpeer-review

@article{9b54f544ca064f0d8f4df469bd79e27a,
title = "On the dimension of polytopes of planar three-index transportaion problems",
author = "A. Korsnikov and Burkard, {Rainer Ernst}",
year = "1989",
language = "English",
volume = "20",
pages = "107--116",
journal = "Optimization",
issn = "0233-1934",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - On the dimension of polytopes of planar three-index transportaion problems

AU - Korsnikov, A.

AU - Burkard, Rainer Ernst

PY - 1989

Y1 - 1989

M3 - Article

VL - 20

SP - 107

EP - 116

JO - Optimization

JF - Optimization

SN - 0233-1934

ER -